# SDR ASOA201000476

- Difficulty date: March 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF FS 364.00 BETWEEN S26L & S26R THERE IS CORROSION.  REMOVED 15 RIVETS THROUGH OUTER SKIN, REMOVED 3 RIVETS FROM ANGLE-ATTACHMENT, REMOVED 7 LOCK FASTENERS FROM GUSSET, REMOVED 4 LOCK FASTENERS FROM PROXIMITY SWITCH BRACKET, REMOVED RT LATCH PIN INTERCOSTAL.  NEW LATCH PIN INTERCOSTAL REQUIRES INSTALLATION. REQUEST TO INSTALL NEW LATCH PIN INTERCOSTAL. BM 161736 04/12/10 OK TO INSTALL. DC 161721 04/12/10 (LT) 3. INSTALLED 3 RIVETS FROM ANGLE -ATTACHMENT, 7 LOCK FASTENERS FROM GUSSET, 4 LOCK FASTENERS IN PROXIMITY SWITCH BRACKET & 15 RIVETS IN OUTER SKIN TO INSTALL LATCH INTERCOSTAL IAW SRM 51-42-05, 51-22-21. RESTORED A023 FINISH AND APPLIED C/C. COMPLIED WITH TASK 21-31-00-910-801 OF AMM LEAK CHECK GOOD.
